Percolation cluster numbers

Joan Adler, Amnon Aharony

Research output: Contribution to journalArticlepeer-review

Abstract

It has recently been suggested that there may be an infinite number of independent exponents hidden in the tails of the probability distribution of average percolation cluster numbers. A simple approximation of non-Gaussian effects was used to deduce this result and we show that this approximation is questionable. Extensive simulations of the cluster distribution have been made and an interesting dependence of the cumulants on concentration and range of summation has been observed.

Original languageEnglish
Pages (from-to)509-517
Number of pages9
JournalJournal of Statistical Physics
Volume52
Issue number1-2
DOIs
StatePublished - Jul 1988

Keywords

  • Percolation
  • Potts model
  • clusters
  • critical exponents
  • phase transition
  • simulation

Fingerprint

Dive into the research topics of 'Percolation cluster numbers'. Together they form a unique fingerprint.

Cite this